Konstantin Khanin
Title
Cited by
Cited by
Year
Burgers turbulence
J Bec, K Khanin
Physics Reports 447 (1-2), 1-66, 2007
3332007
Feigenbaum universality and the thermodynamic formalism
EB Vul, YG Sinai, KM Khanin
Russian Mathematical Surveys 39 (3), 1, 1984
2441984
Invariant measures for Burgers equation with stochastic forcing
E Weinan, K Khanin, A Mazel, Y Sinai
Annals of Mathematics, 877-960, 2000
2112000
On the stochasticity in relativistic cosmology
IM Khalatnikov, EM Lifshitz, KM Khanin, LN Shchur, YG Sinai
Journal of statistical physics 38 (1-2), 97-114, 1985
1481985
Smoothness of conjugacies of diffeomorphisms of the circle with rotations
YG Sinai, KM Khanin
Russian Mathematical Surveys 44 (1), 69-99, 1989
1381989
Probability distribution functions for the random forced Burgers equation
E Weinan, K Khanin, A Mazel, Y Sinai
Physical review letters 78 (10), 1904, 1997
1081997
The intermediate disorder regime for directed polymers in dimension
T Alberts, K Khanin, J Quastel
The Annals of Probability 42 (3), 1212-1256, 2014
992014
A new proof of M. Herman's theorem
KM Khanin, YG Sinai
Communications in Mathematical Physics 112 (1), 89-101, 1987
961987
The continuum directed random polymer
T Alberts, K Khanin, J Quastel
Journal of Statistical Physics 154 (1-2), 305-326, 2014
862014
Quasi-periodic motions of vortex systems
KM Khanin
Physica D: Nonlinear Phenomena 4 (2), 261-269, 1982
831982
Symmetric random walks in random environments
VV Anshelevich, KM Khanin, YG Sinai
Communications in Mathematical Physics 85 (3), 449-470, 1982
781982
Burgers turbulence and random Lagrangian systems
R Iturriaga, K Khanin
Communications in Mathematical Physics 232 (3), 377-428, 2003
752003
Thermodynamic formalism for random transformations and statisical mechanics
K Khanin, Y Kifer
American Mathematical Society Translations 1172 (2), 107-140, 1996
721996
Circle homeomorphisms with weak discontinuities
KM Khanin, EB Vul
Advances in Sov. Math 3, 57-98, 1991
691991
Kicked burgers turbulence
J Bec, U Frisch, K Khanin
arXiv preprint chao-dyn/9910001, 1999
661999
Existence of free energy for models with long-range random Hamiltonians
KM Khanin, YG Sinai
JSP 20 (6), 573-584, 1979
651979
Herman’s theory revisited
K Khanin, A Teplinsky
Inventiones mathematicae 178 (2), 333-344, 2009
632009
Mixing for some classes of special flows over rotations of the circle
YG Sinai, KM Khanin
Functional Analysis and Its Applications 26 (3), 155-169, 1992
591992
Renormalizations and rigidity theory for circle homeomorphisms with singularities of the break type
K Khanin, D Khmelev
Communications in mathematical physics 235 (1), 69-124, 2003
572003
Robust rigidity for circle diffeomorphisms with singularities
K Khanin, A Teplinsky
Inventiones mathematicae 169 (1), 193-218, 2007
562007
The system can't perform the operation now. Try again later.
Articles 1–20